Open Access
Translator Disclaimer
October, 1986 A Finite Form of De Finetti's Theorem for Stationary Markov Exchangeability
Arif Zaman
Ann. Probab. 14(4): 1418-1427 (October, 1986). DOI: 10.1214/aop/1176992383

Abstract

De Finetti's theorem for stationary Markov exchangeability states that a sequence having a stationary and Markov exchangeable distribution is a mixture of Markov chains. A finite version of this theorem is given by considering a finite sequence $X_1,\ldots, X_n$ which is stationary and Markov exchangeable. It is shown that any portion of $k$ consecutive elements, say $X_1,\cdots, X_k$ for $k < n$, is nearly a mixture of Markov chains (the distance measured in the variation norm).

Citation

Download Citation

Arif Zaman. "A Finite Form of De Finetti's Theorem for Stationary Markov Exchangeability." Ann. Probab. 14 (4) 1418 - 1427, October, 1986. https://doi.org/10.1214/aop/1176992383

Information

Published: October, 1986
First available in Project Euclid: 19 April 2007

zbMATH: 0608.60032
MathSciNet: MR866363
Digital Object Identifier: 10.1214/aop/1176992383

Subjects:
Primary: 60J05
Secondary: 60G10

Keywords: De Finetti's theorem , Markov chains , Markov exchangeability , Stationary processes

Rights: Copyright © 1986 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.14 • No. 4 • October, 1986
Back to Top